# SDR GLBA20110502F

- Difficulty date: May 2, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 32,289 hours, 39,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 273.25 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION MAINTENANCE FOUND TWO CRACKS ON LT SIDE OF FUSELAGE UPWARD ALONG F.S. 273.25 AND STRINGER 10L, LENGTHWISE ALONG W.L. 93, 2.2" HIGH AND 4.2 WIDE IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-029. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
